# SDR DALA13064340181

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 99,656 hours, 14,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1502, LBL 28.85, FLOORBEAM WEB CRACKED.  REPAIRED IAW ERA520028-14.
